# SDR SIMA20160316001

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 29,313 hours, 24,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 20027
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMER LIGHT INOPERATIVE.  R & R NR 1 EMER BATTERY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD ON LT FWD EMER BATTERY.  EMER LIGHT BATTERY PN 2013-1A & SN 124556.
